MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER

ARROW INTERNATIONAL LLC ARROW RA CATH SET: 22 GA X 1-3/8IN; WIRE GUIDE CATHETER
Catalog Number RA-04122
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the pre-test after assembly, it was found that the guidewire was twisted/kinked.The ifu does not include any instruction to pull the handle back to its original position during the assembly or trial phase of the needle hub and spring-wire tube".No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
Qn# (b)(4) the customer returned one, opened and assembled ra-04122 arterial kit for analysis.No obvious signs of use were observed.Visual analysis revealed that the guidewire was not kinked and the tubing had a very minor bend observed.Microscopic examination revealed evidence of material flash was observed in the connector hub component.The guidewire was advanced in the returned assembly and resistance was not encountered as the guidewire passed completely through the cannula.Performed per the ifu provided with this kit, which states, "stabilize position of introducer needle and carefully advance guidewire into vessel using guidewire handle." functional inspection also revealed the catheter hub was not secure on the assembly.A device history record review was performed, and no relevant findings were identified.The report of a kinked guidewire was not confirmed through complaint investigation.Visual analysis revealed that the guidewire was undamaged within the tubing and could be advanced through the needle cannula with minimal resistance.Finished good ra-04122 consists of two components - guide wire tube (a-04122-006a) and catheter/needle (a-04122-012) - which are assembled by the user via insertion of the hub adapter into the needle hub.Evidence of material flash was observed in the connector hub component which could contribute to the resistance reported by the customer.Manufacturing was contacted and stated the potential of mispositioning of the guide wire during assembly and the flash within the adapter will need to be further investigated at the manufacturing facility.Based on these circumstances, manufacturing likely caused or contributed to the reported event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.Other remarks: corrected data:.
 
Event or Problem Description

Brand Name
ARROW RA CATH SET: 22 GA X 1-3/8IN
Common Device Name
WIRE GUIDE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23597100
Report Number9680794-2025-00964
Device Sequence Number13334956
Product Code DQX
UDI-Device Identifier00801902002754
UDI-Public(01)00801902002754(11)241001(17)290930(10)14F24J0261(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K810675
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA-04122
Device Lot Number14F24J0261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown